Submission Guidelines

Manuscripts are accepted for review with the understanding that the same paper has not been published and is not being considered for publication by other journals. Every submitted paper will be acknowledged and refereed. Once a paper is accepted for publication in the Journal of the Ramanujan Mathematical Society, the author is assumed to have transferred the copyright to RMS. There is no page charge. The first author of each published paper will receive free PDF file for his/her own noncommercial use only.

Submission Process

  • All submissions to JRMS are handled electronically. Manuscripts must be submitted online via Editorial Manager (EM), a fully web-based submission, peer-review, and tracking system. Tutorials for the author on submission via Editorial Manager is also available, please click here. If there is any difficulty, please contact
  • New Authors: If you are submitting via this new system for the first time, you will be required to register. From the account you have created, you will be able to monitor your submission and make subsequent submissions.
  • Upon acceptance, authors must submit the 2 copies of the source file, one in LaTeX/TeX format, the other in PDF format (compiled output of LaTeX/TeX).

Preparation of Manuscript

The manuscript must be prepared with double-spacing and ample margins all around the text. Only one side of the paper should be used. All figures, tables, etc. must be included in the postscript files of the articles.

Abstracts should not be more than 200 words long.

Sections should be numbered with arabic numerals. Each page of the manuscript should be numbered at the top.

Footnotes should be indicated in the text with superscript letters: a, b, c, etc.

References should be listed in alphabetical order of the author's name and cited in the text in Arabic numerals within square brackets. They can be referred to indirectly, e.g. "... in the statement [1]." or used directly, e.g. "see [1] for examples." For journal references, the standard abbreviations for journal names should be used. The format for the list of references is as follows:

  1. A. Alekseev, A. Malkin and E. Meinrenken, Lie group valued moment maps, J. Differential Geom. 48(3) (1998) 445-495.
  2. F. Bouchut, On zero pressure gas dynamics, in Advances in Kinetic Theory and Computing, ed. B. Perthame, Ser. Adv. Math. Appl. Sci., Vol. 22 (World Scientific, 1994), pp. 171-190.
  3. S. K. Godunov and E. Romenskii, Elements of Continuum Mechanics and Conservation Laws (Kluwer Academic/Plenum Publishers, 2003).
  4. J. Li and T. Zhang, On the initial-value problem for zero-pressure gas dynamics, in Proc. 7th Intl. Conf. on Hyperbolic Problems, ed. R. Jeltsch (Birkhauser Verlag, 1998), pp. 629-640.
Figures should be numbered in arabic numerals in the order of appearance in the text. Every figure must have a caption.

Tables should be numbered with arabic numerals in the order of appearance. Every table must have a caption, which should be typed above the table.

Please download the detailed instructions for preparation of manuscripts (readme / download)